# SDR CA031015014

- Difficulty date: October 2, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Cessna U206B
- Aircraft time: 8,221 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C401
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Doubler
- Part number: 12120031
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) HORIZONTAL ATTACHMENT POINT DOUBLER FORWARD RT CRACKED AT TOP NUTPLATE RIVET.  DOUBLER REPLACED WITH NEW.  AREA INSPECTED. NO OTHER FAULTS FOUND.  CAUSE IMPROPER GROUND HANDLING (SPECULATION).
